# SDR CALA2024090402381

- Difficulty date: August 20, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 86,642 hours, 17,461 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 145T10164
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 928 RBL 94 FRAME AND CTR SECTION UPR SURFACE MOUNT FITTING FOUND CRACKED.   CABIN STA 928 RBL 94 FRAME AND CENTER SECTION UPPER SURFACE INSPECTED.  MOUNT FITTING REPLACED AS PER SRM 51-10-02 AND NEW FITTING INSTALLED AS PER SRM 51-40-02.
